View Single Post
Old 03-30-2009, 11:55 AM   #2
Ratatosk Ratatosk is offline
Senior Veteran
(female)
 
Join Date: Nov 2003
Location: Midwest
Posts: 2,006
Ratatosk HB UserRatatosk HB User
Re: 3 year old with strange symptoms..

Has she been going to the bathroom (stooling) okay? Could be she's constipated or has meconium equivilant and possibly needs a laxative. IMO, I'd contact your CF doctor to see what they suggest.

The antibiotic may be causing stomach upset and the decreased eating and maybe because she's not eating as much as usual, she doesn't need as many enzymes. Do you give her enzymes at the start of a meal all at once or do you divide them up through out mealtimes.

When DS was on augmentin for an ear infection he had terrible stools, but the other extreme. But he also burped more, spit up and decreased his eating. He did have constipation issues when he was little as well and then we'd have to use a laxative from time to time to get things moving again.

Last edited by Ratatosk; 03-30-2009 at 11:56 AM.